# SDR SWAA2025103129773

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 28,416 hours, 14,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H CABIN EMERGENCY LIGHTS INOP FROM LEFT OVERWING EXIT TO AFT CABIN.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06-960-805.
